RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 336, Number 4, Pages 459–461 (Mi dan4790)  

MATHEMATICS

The Cauchy problem for a linear elliptic second-order equation with operator coefficients

K. S. Fayazov

Novosibirsk State University

Full text: PDF file (220 kB)

English version:
Doklady Mathematics, 1994, 49:3, 548–551

Bibliographic databases:
UDC: 517.946
Presented: М. М. Лаврентьев
Received: 03.08.1993

Citation: K. S. Fayazov, “The Cauchy problem for a linear elliptic second-order equation with operator coefficients”, Dokl. Akad. Nauk, 336:4 (1994), 459–461; Dokl. Math., 49:3 (1994), 548–551

Citation in format AMSBIB
\Bibitem{Fay94}
\by K.~S.~Fayazov
\paper The Cauchy problem for a linear elliptic second-order equation
with operator coefficients
\jour Dokl. Akad. Nauk
\yr 1994
\vol 336
\issue 4
\pages 459--461
\mathnet{http://mi.mathnet.ru/dan4790}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1289519}
\zmath{https://zbmath.org/?q=an:0833.35147}
\transl
\jour Dokl. Math.
\yr 1994
\vol 49
\issue 3
\pages 548--551


Linking options:
  • http://mi.mathnet.ru/eng/dan4790
  • http://mi.mathnet.ru/eng/dan/v336/i4/p459

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020